# SDR CALA2012032600214

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 33,074 hours, 13,504 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACK INDICATION AT STAB STATION 147.90 16.5 INCHES AFT OF FRONT SPAR TREATED AND PRIMED FILLER AND DOUBLER, EXISTING DOUBLER WAS REMOVED, AND INCORPORATED WITH THIS LOG PAGE AND LOG PAGE NUMBER 9 965678, INSTALLED REPAIR REFERENCE SRM 551001 DETAIL D.
